# SDR CALA2017010500010

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 73,588 hours, 28,308 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: 0324
- Condition: Overtemp
- Location: Nr 2
- Part time: 57,106 hours, 23,154 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS ON APPROACH ENG 2 SPIKED TO 890 DEGREES. SHUTDOWN ENGINE PER QRH. PULLED THROTTLE BACK, EGT STAYED AT 890. COMMENCE ENGINE SHUTDOWN PER QRH REMOVED AND RPL THE FWD AND AFT EGT HARNESS AND 4 EACH THERMOCOUPLE EGT PROBES REF AMM-TASK 77-21-43-00-010B AND AMM 77-21-43. FUNCTIONAL TEST REF 77-21-43-700-010-A TEST PASSED. REMOVED AND REPLACED NR 2 ENG REF MT71- 017 REV S.
